# SDR REXA2021072200522

- Difficulty date: July 3, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT STR 25R AND FS 333 CORRODED.  INSTALLED NEW SPLICE AT FS 333 AND STR 25P PH SH670-32429-45 AND SAME SERVICEABLE STRINGER CLEAT IAW CRJ 900 SRM 51-40-11-001-001-A01 
SRM 51-42-06-001-001-A01 AND SRM 51-21-001-001-A01.
